Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hey guys,

I just finished a six month course of Accutane 4 days ago. Would it be okay to start using AHA right away, or how long do you think I should wait before I can start using it and other exfoliating products? I'm really hoping to fade some of these red marks.

Thanks in advance :)

Share this post


Link to post
Share on other sites

Yep. It's fine to use, but you might not want to jump into using it too often right away until you see how your skin reacts.

Share this post


Link to post
Share on other sites

You could try to mix a bit of AHA in your moisturiser and see how your skin reacts to that. If you're fine, well, you can try to mix in a little more.. I do that with my BP anyways, even now when I'm on Accutane - a very little BP though along with quite a lot of moisturiser, and only a few times a week, but it works well..:)

Oh and congrats on finishing your course! Did you see the results you hoped for?

Edited by TTAndersen

Share this post


Link to post
Share on other sites

Thank you both for the responses :) I really appreciate it.

And thanks, TTAnderson. I couldn't be happier with my results. I haven't broken out in over 3 months now, which is the longest I've been clear in over 6 years. I would defiitely say this is the best choice I've ever made haha.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×